I've been taking ratio-clarithromycin 500mg for a cough/cold last week and I have this social event tonight and was wondering if it is safe to consume alcohol while taking clarithromycin? I'm currently taking two pills a day
The manufacture doesn't recommend taking this medication with alcohol do to the fact that the alcohol will increase the side effects of this medication. Here are the symptoms that you will most likely experience if you take this medication with alcohol: diarrhea, nausea, abnormal taste, abdominal discomfort, indigestion and headache. Mountain Dew always does it for me :). Hope this helps!
- Clarithromycin Information for Consumers
- Clarithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clarithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2010 • 1 answer
Posted 21 Aug 2014 • 2 answers
Posted 13 Sep 2015 • 0 answers
Posted 11 Jul 2016 • 0 answers
Posted 3 Jan 2017 • 0 answers